# SDR TRBA2006041

- Difficulty date: June 17, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Condition: Cracked
- Location: Cockpit
- Part time: 3,107 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, LT FWD WINDSHIELD CRACKED.  AIRCRAFT DIVERTED.  REPLACED LT FWD WINDSHIELD, PERFORMED OPS CHECK AND LEAK CHECK, FOUND WORKING PROPERLY AND NO LEAK NOTICED IAW JIC 56-11-00.  (M)
